Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I am 37 years old suffering from diabetes and food poisoning. Why i am getting frequent urination after taking spasmopan ?

I am a 37 year old female with diabetes . I have recently had a food poisoning episode and am taking spasmopan for is given to me by a doctor in the Middle East, as I have been here for 8 months now. I have recently had to go to the bathroom every 1 hour through the night and quite frequently through the day. What could be the cause of having to go so often. I do my kiegles daily so I don t think it is that. When I have to go even this frequently It feels very urgent and is a considerable amount, like I waited awhile but haven t. Any suggestions?
Asked On : Mon, 15 Aug 2011
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for query,
It seems that you might have,
1,urinary infection,
2,un controlled diabetes,
3,prolapse of bladder or uterus.
Go ofr ultra sound,urine check up.
Consult gynaec and get examined.
ok and bye.
Answered: Mon, 15 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor